# SDR QXEA200601688

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 11,194 hours, 8,062 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980051
- Part serial: 00219
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 11,194 hours, 8,062 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - AFTER TAKEOFF AUTO PRESSURE CONTROLLER WENT TO MANUAL MODE AND IT WOULD NOT CONTROL THE CABIN PRESSURE.  DURING DESCENT IT BEGAN TO WORK.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 2 SAFETY OUTFLOW VALVE.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
